ผศ. ดร.ธนะศักดิ์ หมวกทองหลาง

Asst. Prof. Dr. Thanasak Mouktonglang

อาจารย์


Room

MB2109

Telephone

053-943326 # 101

Email

Website

-

Education Background


Ph.D. (Mathematics), University of Notre Dame, USA, 2005
M.S. (Mathematics), University of Notre Dame, USA, 2002
B.S. (Mathematics), Duquesne University, USA, 1999

Research Area


Optimization and Control Theory



ผลงานตีพิมพ์


scopus Online , Offline (html) งานวิจัยอื่นๆ   งานวิจัย cmumis


Featured Publications


1.) Chousurin R., Mouktonglang T., Wongsaijai B., Poochinapan K., Performance of compact and non-compact structure preserving algorithms to traveling wave solutions modeled by the Kawahara equation, Numerical Algorithms, 85, (2020),523-541.

2.) Tamang N., Wongsaijai B., Mouktonglang T., Poochinapan K., Novel algorithm based on modification of Galerkin finite element method to general Rosenau-RLW equation in (2 + 1)-dimensions, Applied Numerical Mathematics, 148, (2020),109-130.

3.) Kerdboon J., Yimnet S., Wongsaijai B., Mouktonglang T., Poochinapan K., Convergence analysis of the higher-order global mass-preserving numerical method for the symmetric regularized long wave equation, International Journal of Computer Mathematics, , (2020),1-36.

4.) Chousurin R., Mouktonglang T., Charoensawan P., Fourth-order conservative algorithm for nonlinear wave propagation: The rosenau-KdV equation, Thai Journal of Mathematics, 17, (2019),789-803.

5.) Chaiwino W., Mouktonglang T., Identification of atmospheric pollution source based on particle swarm optimization, Thai Journal of Mathematics, 17, (2019),125-140.

6.) Mouktonglang T., Worapun P., A Comparison of Robust Criteria for Vehicle Routing Problem with Soft Time Windows, International Journal of Mathematics and Mathematical Sciences, 2019, (2019),9137458.

7.) Wongsaijai B., Mouktonglang T., Sukantamala N., Poochinapan K., Compact structure-preserving approach to solitary wave in shallow water modeled by the Rosenau-RLW equation, Applied Mathematics and Computation, 340, (2019),84-100.

8.) Suantai S., Mouktonglang T., Editorial, Thai Journal of Mathematics, 2018, (2018),i.

9.) Suebsriwichai A., Mouktonglang T., Upper bound for the crossing number of Qn×K3, Thai Journal of Mathematics, 15, (2017),297-321.

10.) Suebsriwichai A., Mouktonglang T., Bound for the 2-Page Fixed Linear Crossing Number of Hypercube Graph via SDP Relaxation, Journal of Applied Mathematics, 2017, (2017),7640347.

11.) Kabcome P., Mouktonglang T., An interior-point trust-region algorithm for quadratic stochastic symmetric programming, Thai Journal of Mathematics, 15, (2017),237-260.

12.) Kabcome P., Mouktonglang T., Vehicle routing problem for multiple product types, compartments, and trips with soft time windows, International Journal of Mathematics and Mathematical Sciences, 2015, (2015),126754.

13.) Yotha N., Mouktonglang T., Botmart T., Exponential synchronization for hybrid coupled neural networks with time delays via intermittent feedback controls, International Journal of Pure and Applied Mathematics, 92, (2014),619-644.

14.) Janwised J., Wongsaijai B., Mouktonglang T., Poochinapan K., A modified three-level average linear-implicit finite difference method for the Rosenau-Burgers equation, Advances in Mathematical Physics, 2014, (2014),734067.

15.) Yotha N., Botmart T., Mouktonglang T., Global synchronization of hybrid coupled neural networks with interval time-varying and unbounded distributed delays via sampled-data feedback control, International Journal of Pure and Applied Mathematics, 89, (2013),591-617.

16.) Khunsmuth K., Mouktonglang T., Discrete multi-target linear-quadratic control problem and quadratic programming, Applied Mathematical Sciences, 7, (2013),4037-4048.

17.) Manowong R., Mouktonglang T., Robust perturbed linear-quadratic control problem on semi-infinite interval with applications, International Journal of Mathematical Analysis, 6, (2012),1659-1669.

18.) Faybusovich L., Mouktonglang T., Deterministic Kalman filtering on semi-infinite interval, International Journal of Mathematics and Mathematical Sciences, 2012, (2012),490139.

19.) Faybusovich L., Mouktonglang T., Multitarget linear-quadratic control problem: Semi-infinite interval, Mathematical Problems in Engineering, 2012, (2012),535610.

20.) Mouktonglang T., Suebsriwichai A., Approximation of copositive programming via linear programming using second order sum of square decomposition, Applied Mathematical Sciences, 5, (2011),3627-3635.

Other Information




-






ติดต่อภาควิชา
ภาควิชาคณิตศาสตร์ คณะวิทยาศาสตร์ มหาวิทยาลัยเชียงใหม่
239 ถ.ห้วยแก้ว ต.สุเทพ อ.เมือง จ.เชียงใหม่ 50200
โทร. 053-943326 - 9
โทรสาร. 053-892280